# SDR SWAA2020110425528

- Difficulty date: September 28, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 61,054 hours, 35,875 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Tail
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL JACK HOLE PREVIOUS REPAIR DOUBLER HAS GOUGED.  REPAIRED SECTION SKIN ON TAIL JACK HOLE POINT, PER REF B737-700 EA 1-753-33580 REV 1R.
